# SDR WRNA200300006

- Difficulty date: March 7, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 42,420 hours, 24,072 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4223306
- Part serial: NSN
- Condition: Underserviced
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H taxi/take off circuit breaker on pnl #9 trips Corrective Action: Originally MEL assigned MEL 33-46-01 3-7-03 to be cleared by 3-17-03. Closing action: R&R'd L/H taxi light assy, ops check good I/A/W 33-46-12, MEL cleared. Closing date 3-10-03.
